# SDR P2EA000208

- Difficulty date: June 9, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FUSELAGE SKIN SECTION IS DENTED AND GOUGED BEYOND LIMITS DUE TO GROUND DAMAGE, DEFECT SIZE LENGTH 30 INCHES BY 32 INCHES.  REPAIRED STRINGER SECTIN PER DELTA ERA NR 377496-14.  (M)
